# SDR DL72W000843

- Difficulty date: April 29, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- Aircraft time: 77,515 hours, 52,643 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Acm Bay
- Component: Coalescer
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DESCENT TO 21000 FT, MAIN DUCT TEMP ROSE TO 120 DEGREES.  GOT TEMP BACK TO 80 DEGREES.  F/A NOTIFIED CREW SMOKE IN CABIN. BY THE TIME ACFT WAS ON THE GROUND SMOKE HAD DISSIPATED.  REPLACED COALESCER BAGS, RAN ENGINES.  UNABLE TO DUPLICATE.
